• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Practical Advice Seroquel withdrawal.

#1
I am and will be out of seroquel for 2 days unfortunately. And for me withdrawal symptoms are a bit severe.
What do you recommend me to do?
 

Harmony

Well-Known Member
SF Supporter
#2
Go to the ER and request a 48hr supply to get you through until your next script is available. If that is out of the realm of possibilities, cut your dosage to carry you through the 2days so you at least still have some of the med in your system to avoid the severity of withdrawal.
 

Champagne

✯✯ Heart of an angel ✯✯
Staff Alumni
SF Supporter
#3
Hey there, I think you have 2 options. ER department should give you a temporary refill or visit your out of hours doctor for a prescription. At this time of year hopefully it will be a fast process for you and I hope you won't have to travel too far. I hope you can get this done asap considering withdrawal is severe for you. Best of luck :)
 
#5
I'm glad you were able to get an emergency prescription. Excellent and timely advice @Harmony and @Champagne.

Do you want to describe the circumstances that made you run out? I'm not sure if you want any follow-up advice, but folks here may have some thoughts about how to avoid this from happening again.
 
Last edited:

Please Donate to Help Keep SF Running

Total amount
$185.00
Goal
$255.00
Top